MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Model Number SET-0021-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: nurse reported, iv tubing leak after its put into the pump.Customer had two tubings (unsure of lot #) that were not leaking and were able to flow by gravity and then once put in the pump the liquid was coming out and flowing down the tubing.A preliminary review identified the following issue: administration set leak (external part).Unknown if issue stopped an active infusion.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture were available for analysis.Without the proper sample or picture, an evaluation is not possible to determine the probable root cause of the reported failure.Therefore, the customer complaint cannot be confirmed.The most probable root cause of the reported incident is related to defective tubing with breaks or cuts located in the tubing, separation from the cassette port or leaks coming from the cassette port.An internal investigation was opened to mitigate the reported failure.The current process controls detection includes 1) post sterilization sampling final inspection, 2) the first piece inspection will be performed to the first final assembled kit manufactured per shift.This kit will be submitted to visual inspection as per the classification of defects included in this specification and as per the applicable drawing, 3) 100% visual inspection is performed in manufacturing line, 4) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key21610025
Report Number3014732157-2025-00168
Device Sequence Number18081522
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-1
Device Catalogue NumberSET-0021-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown